Izvestiya Akademii Nauk SSSR. Seriya Matematicheskaya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1984, Volume 48, Issue 4  


On some metric properties of the boundary values of functions that are analytic in a half-plane
N. V. Govorov, S. P. Grushevskii
659
On integrability of the Banach indicatrix of a smooth mapping
S. A. Gulevich
676
The rationality of moduli spaces of hyperelliptic curves
P. I. Katsylo
705
The axiom of $\Phi$-holomorphic planes in contact metric geometry
V. F. Kirichenko
711
Decidability of the universal and positive theories of a free group
G. S. Makanin
735
Necessary and sufficient conditions for the existence of boundary values of the modulus of a function that is bounded and analytic in a half-plane
A. P. Mul
750
On systems of equations in a free group
A. A. Razborov
779
Decomposition of an analytic function into a sum of periodic functions
A. M. Sedletskii
833
Riemann integrability of an optimal control in linear time-optimal problems
D. B. Silin
854
Estimates of reachable sets for linear systems
V. A. Komarov
865
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021